Vol. 1, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Other MSP Journals
Saturated morphisms of logarithmic schemes

Takeshi Tsuji

Vol. 1 (2019), No. 2, 185–220
Abstract

The notion of universally saturated morphisms between saturated log schemes was introduced by Kazuya Kato. In this paper, we study universally saturated morphisms systematically by introducing the notion of saturated morphisms between integral log schemes as a relative analogue of saturated log structures. We eventually show that a morphism of saturated log schemes is universally saturated if and only if it is saturated. We prove some fundamental properties and characterizations of universally saturated morphisms via this interpretation.

Keywords
logarithmic structure, logarithmic scheme, saturated morphism
Mathematical Subject Classification 2010
Primary: 06F05, 14A15
Milestones
Received: 10 October 2017
Revised: 1 February 2018
Accepted: 15 February 2018
Published: 14 May 2018
Authors
Takeshi Tsuji
Graduate School of Mathematical Sciences
The University of Tokyo
Tokyo 153-8914
Japan